# SDR ASOA04258

- Difficulty date: March 30, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM UPPER ATTACH ANGLE AT THE FASTENER HOLE WAS FOUND CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE ENGINE SUPPORT BEAM UPPER ATTACH ANGLE IAW SRM 51-42-20.  (M)
